# SDR IXXA20241126077

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N233AZ
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 90,922 hours, 16,426 cycles
- Engine: Ge CF680C2B6
- Engine time: 91,422 hours, 21,322 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Switch
- Part number: 21SN04223
- Part serial: CFL7014A
- Condition: Illuminated
- Location: Fuel Filter
- Part time: 90,922 hours, 16,426 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, LH ENG FUEL FILTER" FAULT DISPLAYED.  CREW COMPLIED WITH ATI QRH PROCEDURES,  MESSAGE CLEARED & RETURNED. LT ENG ERRATIC INDICATIONS WERE NOTED. CREW ELECTED AIR TURN BACK TO DEPARTURE WITH AN EMERGENCY DECLARATION. LANDING UNEVENTFUL & NO ADDITIONAL PRECAUTIONARY ACTIONS NOTED.ON ARRIVAL, ACFT GROUNDED.  LT ENGINE FUEL FILTER ELEMENT AND FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REMOVED AND REPLACED IAW GE MAINTENANCE MANUAL 73-22-02-404-008-H00 AND BOEING 767 AIRCRAFT MAINTENANCE MANUAL 73-34-01. OPERATIONAL AND LEAK CHECKS GOOD PER BOEING 767 AIRCRAFT MAINTENANCE MANUAL 71-00-00.
